# SDR CWQR200710

- Difficulty date: August 8, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Engine: Pwa PW535A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 55423002
- Condition: Loose
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE TAXI CHECK NOTICED SHIMMY FROM NOSE GEAR. UPON DISASSEMBLY FOUND FORK LOOSE ON NOSE GEAR PISTON, THIS SHOULD BE A PRESS FIT FROM THE FACTORY.  SENT UNIT RELIABILITY GROUP FOR EVALUATION.   A SCR HAS BEEN SUBMITTED TO MFG UNDER NR 308107.
